MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LATEX TEMPERATURE PACING ELECTRODE CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 LATEX TEMPERATURE PACING ELECTRODE CATHETER
Catalog Number 520007P
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 3 out of 5 temporary pacing electrode catheters were defective.Once inserted, the balloons will not inflate.Lot number was gfhu0871.Customer had balloons for samples if needed.They only had one of the balloons kept after use.They were not positive of the lot number of the other 2 but would like to assume they were the same lot, since they had them all out.But they cannot confirm.They had the one from tuesday lot # gfhu0871 and they have one more of that lot unopened.They ordered and received a new box with a different lot # and put those out.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device was not returned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Visual evaluation of the returned sample noted one opened (with original label), used temporary pacing electrode catheter.Visual inspection of the sample noted using the luer lock catheter balloon was inflated with 1.5 cc air, stopcock closed syringe removed.Allowed to rest with no leaks noted for one minute.The balloon inflated with no issues, stopcock opened, and balloon deflated.No root cause could be found because the reported event was unconfirmed.Dhr is not required since the reported failure was unconfirmed.As the reported event is unconfirmed a labeling review is not required.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LATEX TEMPERATURE PACING ELECTRODE CATHETER
Common Device Name
TEMPERATURE PACING ELECTRODE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key18893637
Report Number1018233-2024-01300
Device Sequence Number6410262
Product Code LDF
UDI-Device Identifier00801741011535
UDI-Public(01)00801741011535
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K800298
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number520007P
Device Lot NumberGFHU0871
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown